# SDR REXA2014012300154

- Difficulty date: January 23, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,965 hours, 9,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFT OVER WING EMERGENCY LIGHT WIRE, PULLED OUT.  RECEDED PIN INTO CONNECTOR IAW CRJ 900 ESPM 20-16-05.  PERFORMED OPERATIONAL TEST OF EXTERIOR EMERGENCY LIGHTS IAW CRJ 900 AMM 33-51-15-710-801-A01.  OPERATIONS CHECKED GOOD AT THIS TIME.
